JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INEQUALITIES FOR THE RIEMANN-STIELTJES INTEGRAL OF PRODUCT INTEGRATORS WITH APPLICATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
INEQUALITIES FOR THE RIEMANN-STIELTJES INTEGRAL OF PRODUCT INTEGRATORS WITH APPLICATIONS
Dragomir, Silvestru Sever;
  PDF(new window)
 Abstract
We show amongst other that if are two functions of bounded variation and such that the Riemann-Stieltjes integral exists, then for any continuous functions , the Riemann-Stieltjes integral exists and . Using this identity we then provide sharp upper bounds for the quantity and apply them for trapezoid and Ostrowski type inequalities. Some applications for continuous functions of selfadjoint operators on complex Hilbert spaces are given as well.
 Keywords
Riemann-Stieltjes integral;functions of bounded variation;Trapezoid and midpoint inequalities;selfadjoint operators;functions of selfadjoint operators;
 Language
English
 Cited by
 References
1.
A. M. Acu, A. Babos, and F. Sofonea, The mean value theorems and inequalities of Ostrowski type, Sci. Stud. Res. Ser. Math. Inform. 21 (2011), no. 1, 5-16.

2.
A. M. Acu and F. Sofonea, On an inequality of Ostrowski type, J. Sci. Arts 2011 (2011), no. 3(16), 281-287.

3.
F. Ahmad, N. S. Barnett, and S. S. Dragomir, New weighted Ostrowski and Cebysev type inequalities, Nonlinear Anal. 71 (2009), no. 12, e1408-e1412. crossref(new window)

4.
M. W. Alomari, A companion of Ostrowski's inequality with applications, Transylv. J. Math. Mech. 3 (2011), no. 1, 9-14.

5.
M. W. Alomari, M. Darus, S. S. Dragomir, and P. Cerone, Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense, Appl. Math. Lett. 23 (2010), no. 9, 1071-1076. crossref(new window)

6.
G. A. Anastassiou, Ostrowski type inequalities, Proc. Amer. Math. Soc. 123 (1995), no. 12, 3775-3781. crossref(new window)

7.
G. A. Anastassiou, Univariate Ostrowski inequalities, revisited. Monatsh. Math. 135 (2002), no. 3, 175-189. crossref(new window)

8.
G. A. Anastassiou, Ostrowski inequalities for cosine and sine operator functions, Mat. Vesnik 64 (2012), no. 4, 336-346.

9.
G. A. Anastassiou, Multivariate right fractional Ostrowski inequalities, J. Appl. Math. Inform. 30 (2012), no. 3-4, 445-454.

10.
G. A. Anastassiou, Univariate right fractional Ostrowski inequalities, Cubo 14 (2012), no. 1, 1-7.

11.
N. S. Barnett, W.-S. Cheung, S. S. Dragomir, and A. Sofo, Ostrowski and trapezoid type inequalities for the Stieltjes integral with Lipschitzian integrands or integrators, Comput. Math. Appl. 57 (2009), no. 2, 195-201. crossref(new window)

12.
N. S. Barnett and S. S. Dragomir, A perturbed trapezoid inequality in terms of the fourth derivative, Korean J. Comput. Appl. Math. 9 (2002), no. 1, 45-60.

13.
N. S. Barnett and S. S. Dragomir, Perturbed version of a general trapezoid inequality, Inequality theory and applications, Vol. 3, 1-12, Nova Sci. Publ., Hauppauge, NY, 2003.

14.
N. S. Barnett and S. S. Dragomir, A perturbed trapezoid inequality in terms of the third derivative and applications, Inequality theory and applications, Vol. 5, 1-11, Nova Sci. Publ., New York, 2007.

15.
N. S. Barnett, S. S. Dragomir, and I. Gomm, A companion for the Ostrowski and the generalised trapezoid inequalities, Math. Comput. Modelling 50 (2009), no. 1-2, 179-187. crossref(new window)

16.
P. Cerone, W.-S. Cheung, and S. S. Dragomir, On Ostrowski type inequalities for Stieltjes integrals with absolutely continuous integrands and integrators of bounded variation, Comput. Math. Appl. 54 (2007), no. 2, 183-191. crossref(new window)

17.
P. Cerone and S. S. Dragomir, Midpoint-type rules from an inequalities point of view, Handbook of analytic-computational methods in applied mathematics, 135-200, Chapman & Hall/CRC, Boca Raton, FL, 2000.

18.
P. Cerone and S. S. Dragomir, Trapezoidal-type rules from an inequalities point of view, Handbook of analytic-computational methods in applied mathematics, 65-134, Chapman & Hall/CRC, Boca Raton, FL, 2000.

19.
P. Cerone, S. S. Dragomir, and C. E. M. Pearce, A generalized trapezoid inequality for functions of bounded variation, Turkish J. Math. 24 (2000), no. 2, 147-163.

20.
X.-L. Cheung and J. Sun, A note on the perturbed trapezoid inequality, J. Inequal. Pure Appl. Math. 3 (2002), no. 2, Article 29, 7 pp. (electronic).

21.
S. S. Dragomir, The Ostrowski integral inequality for mappings of bounded variation, Bull. Austral. Math. Soc. 60 (1999), no. 3, 495-508. crossref(new window)

22.
S. S. Dragomir, On the midpoint quadrature formula for mappings with bounded variation and applications, Kragujevac J. Math. 22 (2000), 13-19.

23.
S. S. Dragomir, On the Ostrowski's integral inequality for mappings with bounded variation and applications, Math. Inequal. Appl. 4 (2001), no. 1, 59-66.

24.
S. S. Dragomir, On the trapezoid quadrature formula and applications, Kragujevac J. Math. 23 (2001), 25-36.

25.
S. S. Dragomir, Some inequalities of midpoint and trapezoid type for the Riemann-Stieltjes integral, Proceedings of the Third World Congress of Nonlinear Analysts, Part 4 (Catania, 2000); Nonlinear Anal. 47 (2001), no. 4, 2333-2340.

26.
S. S. Dragomir, Improvements of Ostrowski and generalised trapezoid inequality in terms of the upper and lower bounds of the first derivative, Tamkang J. Math. 34 (2003), no. 3, 213-222.

27.
S. S. Dragomir, Refinements of the generalised trapezoid and Ostrowski inequalities for functions of bounded variation, Arch. Math. (Basel) 91 (2008), no. 5, 450-460. crossref(new window)

28.
S. S. Dragomir, Some inequalities for continuous functions of selfadjoint operators in Hilbert spaces, Acta Math. Vietnamica, to appear; Preprint, RGMIA Res. Rep. Coll. 15 (2012), Art. 16. http://rgmia.org/v15.php.

29.
S. S. Dragomir, Y. J. Cho, and Y.-H. Kim, On the trapezoid inequality for the Riemann-Stieltjes integral with Holder continuous integrands and bounded variation integrators, Inequality theory and applications, Vol. 5, 71-79, Nova Sci. Publ., New York, 2007.

30.
S. S. Dragomir and A. Mcandrew, On trapezoid inequality via a Gruss type result and applications, Tamkang J. Math. 31 (2000), no. 3, 193-201.

31.
S. S. Dragomir, J. Pecaric, and S. Wang, The unified treatment of trapezoid, Simpson, and Ostrowski type inequality for monotonic mappings and applications, Math. Comput. Modelling 31 (2000), no. 6-7, 61-70.

32.
H. Gunawan, A note on Dragomir-McAndrew's trapezoid inequalities, Tamkang J.Math. 33 (2002), no. 3, 241-244.

33.
G. Helmberg, Introduction to Spectral Theory in Hilbert Space, John Wiley & Sons, Inc.-New York, 1969.

34.
A. I. Kechriniotis and N. D. Assimakis, Generalizations of the trapezoid inequalities based on a new mean value theorem for the remainder in Taylor's formula, J. Inequal. Pure Appl. Math. 7 (2006), no. 3, Article 90, 13 pp. (electronic).

35.
Z. Liu, Some inequalities of perturbed trapezoid type, J. Inequal. Pure Appl. Math. 7 (2006), no. 2, Article 47, 9 pp.

36.
Z. Liu, Some Ostrowski type inequalities and applications, Vietnam J. Math. 37 (2009), no. 1, 15-22.

37.
Z. Liu, Some companions of an Ostrowski type inequality and applications, J. Inequal. Pure Appl. Math. 10 (2009), no. 2, Article 52, 12 pp.

38.
Z. Liu, New sharp bound for a general Ostrowski type inequality, Tamsui Oxf. J. Math. Sci. 26 (2010), no. 1, 53-59.

39.
Z. Liu, A sharp general Ostrowski type inequality, Bull. Aust. Math. Soc. 83 (2011), no. 2, 189-209.

40.
Z. Liu, A note on Ostrowski type inequalities related to some s-convex functions in the second sense, Bull. Korean Math. Soc. 49 (2012), no. 4, 775-785. crossref(new window)

41.
W.-J. Liu, Q.-L. Xue, and J.-W. Dong, New generalization of perturbed trapezoid, midpoint inequalities and applications, Int. J. Pure Appl. Math. 41 (2007), no. 6, 761-768.

42.
M. Masjed-Jamei and S. S. Dragomir, A new generalization of the Ostrowski inequality and applications, Filomat 25 (2011), no. 1, 115-123. crossref(new window)

43.
P. R. Mercer, Hadamard's inequality and trapezoid rules for the Riemann-Stieltjes integral, J. Math. Anal. Appl. 344 (2008), no. 2, 921-926. crossref(new window)

44.
A. Mcd. Mercer, On perturbed trapezoid inequalities, J. Inequal. Pure Appl. Math. 7 (2006), no. 4, Article 118, 7 pp. (electronic).

45.
B. G. Pachpatte, A note on a trapezoid type integral inequality, Bull. Greek Math. Soc. 49 (2004), 85-90.

46.
B. G. Pachpatte, New inequalities of Ostrowski and trapezoid type for n-time differentiable functions, Bull. Korean Math. Soc. 41 (2004), no. 4, 633-639. crossref(new window)

47.
J. Park, On the Ostrowskilike type integral inequalities for mappings whose second derivatives are $s^*$-convex, Far East J. Math. Sci. (FJMS) 67 (2012), no. 1, 21-35.

48.
J. Park, Some Ostrowskilike type inequalities for differentiable real (${\alpha}$,m)-convex mappings, Far East J. Math. Sci. (FJMS) 61 (2012), no. 1, 75-91

49.
M. Z. Sarikaya, On the Ostrowski type integral inequality, Acta Math. Univ. Comenian. (N.S.) 79 (2010), no. 1, 129-134.

50.
W. T. Sulaiman, Some new Ostrowski type inequalities, J. Appl. Funct. Anal. 7 (2012), no. 1-2, 102-107.

51.
K.-L. Tseng, Improvements of the Ostrowski integral inequality for mappings of bounded variation II, Appl. Math. Comput. 218 (2012), no. 10, 5841-5847. crossref(new window)

52.
K.-L. Tseng, S.-R. Hwang, G.-S. Yang, and Y.-M. Chou, Improvements of the Ostrowski integral inequality for mappings of bounded variation I, Appl. Math. Comput. 217 (2010), no. 6, 2348-2355. crossref(new window)

53.
N. Ujevic, Perturbed trapezoid and mid-point inequalities and applications, Soochow J. Math. 29 (2003), no. 3, 249-257.

54.
N. Ujevic, On perturbed mid-point and trapezoid inequalities and applications, Kyungpook Math. J. 43 (2003), no. 3, 327-334.

55.
N. Ujevic, Error inequalities for a generalized trapezoid rule, Appl. Math. Lett. 19 (2006), no. 1, 32-37. crossref(new window)

56.
S. W. Vong, A note on some Ostrowski-like type inequalities, Comput. Math. Appl. 62 (2011), no. 1, 532-535. crossref(new window)

57.
Q. Wu and S. Yang, A note to Ujevic's generalization of Ostrowski's inequality, Appl. Math. Lett. 18 (2005), no. 6, 657-665. crossref(new window)

58.
Y. Wu and Y. Wang, On the optimal constants of Ostrowskilike inequalities involving n knots, Appl. Math. Comput. 219 (2013), no. 14, 7789-7794. crossref(new window)

59.
Y.-X. Xiao, Remarks on Ostrowskilike inequalities, Appl. Math. Comput. 219 (2012), no. 3, 1158-1162. crossref(new window)